Alert archive / Mississippi / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 155, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Apr 17, 2022, 7:30 AM CDT for Attala County, Leake County, Mississippi. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 17, 2022, 7:30 AM CDT (12:30 UTC)
- Expired
- Apr 17, 2022, 8:30 AM CDT
- In force
- 60 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Attala County, MS, Leake County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 82 km from the middle of the area, began a volume at 12:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 0.5 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 257 J/kg
- Mixed-layer CIN
- -138 J/kg
- Mixed-layer LCL
- 492 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 103 m²/s²
- 0-3 km storm-relative helicity
- 160 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 17, 7:05 AM CDT, 25 minutes earlier.
Area forecast discussion, Apr 17, 7:05 AM CDT, 25 minutes before
Area Forecast Discussion...UPDATED National Weather Service Jackson MS 705 AM CDT Sun Apr 17 2022 ...SEVERE STORMS POSSIBLE TODAY... .UPDATE... Updated for 12Z aviation discussion && .AVIATION... 12Z TAF discussion: A mix of conditions were observed at 1130Z across the area with LIFR cigs and IFR vsbys at most sites. Poor flying conditions are expected through TAF period with IFR to MVFR cigs prevailing. Lower conditions are expected later today when another large area of TSRA develops and moves southeast across the area. A cold front wl move in from the nw this evening and bring a wind shift to the nw at GLH-GWO-HKS-JAN by 06Z. The cold front should clear the se by 11Z. /22/ && .DISCUSSION... Today and Tonight: early morning surface analysis had a stalled frontal boundary draped across our northern zones and a weak surface low over northeast Texas. Regional radars showed some convection along and north of the stalled front, none of which was strong to severe. Instead the most recent weather concern was the patchy dense fog that has developed in our northeast and southeast. The fog is expected to expand across our south and east this morning. Current thinking is that the dense fog will remain patchy and not warrant a Dense Fog Advisory but wl continue mention of lowered visibilities between a half and a quarter mile in the HWO. Early morning satellite imagery/RAP analysis showed a shortwave trough nearing the southern Plains that was embedded within the nearly zonal flow aloft. This shortwave will continue east today and help the surface low over east Texas track east northeast across our CWA during peak heating. Ahead of the surface low waa will increase and help send lower 70F dew points north of Interstate 20. As temperatures climb into the upper 70s to lower 80s, MLCAPE values will increase between 1500-200j/kg in a favorably sheared environment to support severe storms. The main threat will be damaging winds but a few discrete cells may take advantage of the the steeper lapse rates than we had yesterday as well greater helicity and produce large hail up to golf ball size and a tornado or two. In addition the strongest storms will likely result in rainfall rates greater than and inch per hour. Considering the recent rainfall and saturated soils across much of the CWA, one to two inches in a short amount of time may lead to Flash Flooding especially in urban areas and contribute to additional minor river flooding. The area of with the highest potential for severe storms remains the same as previously forecast; generally south of Highway 82. This potential for severe storms will last into the evening over our east and southeast. Although the severe threat will end during the evening a stronger clearing cold front will move into our northwest zones by 9pm and maintain rain chances along and ahead of it unto it pushes southeast of our southeast most zones prior to sunrise Monday. Temperatures will be knocked down into the 50s in the wake the cold front and morning lows will be back in the 40s across the delta. /22/ Monday and Tuesday: A surface ridge will build into the area on Monday, with the ridge axis crossing the area on Tuesday. This will make for dry weather conditions to start the new work week. With light wind and mostly clear conditions, temperatures in the coldest pockets of the area may tease the 40 degree mark Tuesday morning, but it appears unlikely to get cold enough for frost anywhere as we push past our local last frost/freeze dates. Wednesday through Saturday: The next mid-upper shortwave will remain well to our north, with its associated surface low remaining in Canada. Consequently, the surface front will stall around the Mid- Mississippi or Ohio Valley as it encounters increasingly zonal upper flow over the southern CONUS. The front may be close enough for a few showers or storms Wednesday afternoon and evening mainly across the ArkLaMiss Delta where midweek return flow will provide increasing low level moisture. However, most areas are expected to remain dry during this time frame, more under the influence of firm mid level ridging that will build over the Deep South for the end of the week. Dry weather is expected to continue Friday into Saturday. /DL/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 78 53 71 46 / 74 70 0 0 Meridian 76 57 72 45 / 76 75 0 0 Vicksburg 78 53 69 48 / 71 60 0 0 Hattiesburg 81 61 75 48 / 65 77 1 0 Natchez 81 54 71 48 / 70 63 0 0 Greenville 69 49 66 45 / 70 35 0 0 Greenwood 71 50 68 45 / 71 52 0 0 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && DL/22
Hazardous weather outlook, Apr 17, 5:51 AM CDT, 1 hour 39 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 551 AM CDT Sun Apr 17 2022 ARZ074-075-MSZ018-019-025>029-032-034>037-181100- Ashley-Chicot-Bolivar-Sunflower-Leflore-Grenada-Carroll- Montgomery-Webster-Choctaw-Washington-Humphreys-Holmes-Attala- 551 AM CDT Sun Apr 17 2022 This hazardous weather outlook is for portions of southeast Arkansas, central Mississippi, north central Mississippi, and northwest Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Today through Tonight FLOODING THREAT...Limited TIMING...Today through Tonight Isolated strong to severe thunderstorms will be possible through this evening. Severe thunderstorms could produce damaging winds to 60 mph and hail of quarter size to golf ball size. A tornado cannot be ruled out. (https://www.weather.gov/images/jan/graphicast/1.png) Localized one to two inches of rain in a short amount of time over saturated soils will lead to possible flash flooding through this evening, particularly in low lying and urban areas. additional minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Monday through Saturday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through tonight. MSZ030-031-033-038-039-046-181100- Clay-Lowndes-Oktibbeha-Winston-Noxubee-Kemper- 551 AM CDT Sun Apr 17 2022 This hazardous weather outlook is for portions of east central Mississippi, and northeast Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Today through Tonight FLOODING THREAT...Limited TIMING...Today through Tonight FOG THREAT...Limited TIMING...Today Isolated strong to severe thunderstorms will be possible through this evening. Severe thunderstorms could produce damaging winds to 60 mph and hail of quarter size to golf ball size. A tornado cannot be ruled out. (https://www.weather.gov/images/jan/graphicast/1.png) Localized one to two inches of rain in a short amount of time over saturated soils will lead to possible flash flooding through this evening, particularly in low lying and urban areas. additional minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/2.png) Patchy dense fog will reduce visibilities to below a half mile at times this morning until after 9 AM. This will making driving hazardous. (https://www.weather.gov/images/jan/graphicast/3.png) .DAYS TWO THROUGH SEVEN...Monday through Saturday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through tonight. LAZ007>009-MSZ040>045-050-181100- Morehouse-West Carroll-East Carroll-Issaquena-Sharkey-Yazoo- Madison MS-Leake-Neshoba-Scott- 551 AM CDT Sun Apr 17 2022 This hazardous weather outlook is for portions of northeast Louisiana, and central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...Today through Tonight FLOODING THREAT...Limited TIMING...Today through Tonight Severe thunderstorms will be possible through this evening. Severe thunderstorms could produce damaging winds to 60 mph and hail up to golf ball size. Tornadoes will also be possible. (https://www.weather.gov/images/jan/graphicast/1.png) Localized one to two inches of rain in a short amount of time over saturated soils will lead to possible flash flooding through this evening, particularly in low lying and urban areas. additional minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Monday through Saturday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through tonight. LAZ015-016-023>026-MSZ047>049-051>066-072>074-181100- Richland-Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Warren- Hinds-Rankin-Newton-Lauderdale-Claiborne-Copiah-Simpson-Smith- Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln-Lawrence- Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest- 551 AM CDT Sun Apr 17 2022 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, and south central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...Today through Tonight FLOODING THREAT...Limited TIMING...Today through Tonight FOG THREAT...Limited TIMING...Today Severe thunderstorms will be possible through this evening. Severe thunderstorms could produce damaging winds to 60 mph and hail up to golf ball size. Tornadoes will also be possible. (https://www.weather.gov/images/jan/graphicast/1.png) Localized one to two inches of rain in a short amount of time over saturated soils will lead to possible flash flooding through this evening, particularly in low lying and urban areas. additional minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/2.png) Patchy dense fog will reduce visibilities to below a half mile at times this morning until after 9 AM. This will making driving hazardous. (https://www.weather.gov/images/jan/graphicast/3.png) .DAYS TWO THROUGH SEVEN...Monday through Saturday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through tonight. 20 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. *FLOODING* Extreme...Confident in significant flooding. Significant...Significant flooding possible. Elevated...Confident in flooding. Limited...Flooding possible. *FOG* Extreme...Widespread fog with visibilities near zero. Significant...Fog with visibilities less than or equal to 1/4 mile likely. Elevated...Fog with visibilities less than or equal to 1/4 mile possible. Limited...Patchy fog with visibilities less than or equal to 1/4 mile possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Special weather statement, Apr 17, 5:30 AM CDT, 2 hours before
Special Weather Statement National Weather Service Jackson MS 530 AM CDT Sun Apr 17 2022 MSZ018-019-171100- Sunflower MS-Bolivar MS- 530 AM CDT Sun Apr 17 2022 ...A strong thunderstorm will impact portions of northern Sunflower and east central Bolivar Counties through 600 AM CDT... At 530 AM CDT, Doppler radar was tracking a strong thunderstorm near Cleveland, moving east at 30 mph. HAZARD...Penny size hail. SOURCE...Radar indicated. IMPACT...Minor damage to outdoor objects is possible. Locations impacted include... Cleveland, Ruleville, Drew, Renova, Boyle and Doddsville. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. && LAT...LON 3382 9045 3363 9045 3367 9076 3385 9072 TIME...MOT...LOC 1030Z 281DEG 28KT 3375 9066 MAX HAIL SIZE...0.75 IN MAX WIND GUST...<40 MPH DL
Special weather statement, Apr 17, 5:44 AM CDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Jackson MS
544 AM CDT Sun Apr 17 2022
MSZ035-171145-
Humphreys MS-
544 AM CDT Sun Apr 17 2022
...A strong thunderstorm will impact portions of Humphreys County
through 645 AM CDT...
At 544 AM CDT, Doppler radar was tracking a strong thunderstorm near
Murphy, or 7 miles west of Belzoni, moving east at 20 mph.
HAZARD...Penny size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Belzoni, Midnight and Silver City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3314 9033 3312 9036 3310 9035 3310 9036
3313 9038 3309 9037 3312 9042 3310 9043
3305 9043 3305 9039 3301 9037 3303 9066
3309 9066 3310 9069 3312 9070 3323 9069
3325 9043 3324 9037 3325 9037 3326 9033
TIME...MOT...LOC 1044Z 272DEG 19KT 3314 9061
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<40 MPH
DLSpecial weather statement, Apr 17, 5:52 AM CDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Jackson MS
552 AM CDT Sun Apr 17 2022
MSZ019-025-171145-
Leflore MS-Sunflower MS-
552 AM CDT Sun Apr 17 2022
...A strong thunderstorm will impact portions of east central
Sunflower and northern Leflore Counties through 645 AM CDT...
At 552 AM CDT, Doppler radar was tracking a strong thunderstorm near
Ruleville, moving east at 30 mph.
HAZARD...Penny size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Money, Sunnyside, Minter City, Schlater and Doddsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3380 9026 3379 9017 3376 9020 3376 9025
3375 9030 3372 9031 3369 9029 3370 9026
3374 9024 3372 9022 3372 9014 3368 9014
3365 9010 3361 9012 3360 9010 3355 9010
3363 9055 3381 9052
TIME...MOT...LOC 1052Z 278DEG 27KT 3371 9043
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<40 MPH
DLSpecial weather statement, Apr 17, 6:15 AM CDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Jackson MS
615 AM CDT Sun Apr 17 2022
MSZ036-171215-
Holmes MS-
615 AM CDT Sun Apr 17 2022
...A strong thunderstorm will impact portions of southwestern Holmes
County through 715 AM CDT...
At 615 AM CDT, Doppler radar was tracking a strong thunderstorm near
Thornton, moving east at 25 mph.
HAZARD...Penny size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Thornton, Lexington, Coxburg, Ebenezer, Howard, Tolarville and
Brozville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3315 9003 3294 9004 3295 9016 3300 9032
3302 9034 3301 9037 3302 9038 3305 9039
3305 9041 3306 9043 3311 9043 3308 9037
3310 9037 3312 9038 3313 9037 3309 9035
3312 9036 3314 9033 3315 9033
TIME...MOT...LOC 1115Z 271DEG 22KT 3307 9043
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<40 MPH
DLThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 16, 7:38 PM CDT | River Flood Warning | JAN | Leake | 4 days |
| Apr 16, 9:21 PM CDT | River Flood Warning | JAN | Leake | 8 days |
| Apr 16, 9:21 PM CDT | River Flood Warning | JAN | Leake | 4 days |
| Apr 16, 9:23 PM CDT | River Flood Warning | JAN | Noxubee | 4 days |
| Apr 16, 9:26 PM CDT | River Flood Warning | JAN | Yazoo | 5 days |
| Apr 17, 5:30 AM CDT | Special Weather Statement | JAN | Sunflower | 30 min |
| Apr 17, 5:44 AM CDT | Special Weather Statement | JAN | Humphreys | 61 min |
| Apr 17, 5:52 AM CDT | Special Weather Statement | JAN | Leflore | 53 min |
| Apr 17, 6:15 AM CDT | Special Weather Statement | JAN | Holmes | 60 min |
| Apr 17, 6:32 AM CDT | Severe Thunderstorm Warning | JAN | Holmes | 58 min |
| Apr 17, 8:27 AM CDT | Severe Thunderstorm Warning | JAN | Leake, Neshoba | 78 min |
| Apr 17, 8:29 AM CDT | Special Weather Statement | JAN | Madison | 31 min |
| Apr 17, 9:07 AM CDT | Severe Thunderstorm Warning | JAN | Newton | 53 min |
| Apr 17, 9:45 AM CDT | Severe Thunderstorm Warning | JAN | Lauderdale | 75 min |
| Apr 17, 10:24 AM CDT | Special Weather Statement | JAN | Clarke | 51 min |
| Apr 17, 10:30 AM CDT | Severe Thunderstorm Warning | JAN | Clarke | 29 min |
| Apr 17, 2:00 PM CDT | River Flood Warning | JAN | Leake | 21 days |
| Apr 17, 2:56 PM CDT | Special Weather Statement | JAN | Washington | 34 min |
| Apr 17, 4:11 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin | 49 min |
| Apr 17, 4:15 PM CDT | Special Weather Statement | JAN | Humphreys | 45 min |
| Apr 17, 4:29 PM CDT | Special Weather Statement | JAN | Humphreys | 46 min |
| Apr 17, 4:29 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Warren, Yazoo | 46 min |
| Apr 17, 4:46 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Rankin | 44 min |
| Apr 17, 4:53 PM CDT | Special Weather Statement | JAN | Holmes | 37 min |
| Apr 17, 5:09 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 51 min |
| Apr 17, 5:09 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Warren, Yazoo | 51 min |
| Apr 17, 5:15 PM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Sharkey, Yazoo | 60 min |
| Apr 17, 5:28 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson | 92 min |
| Apr 17, 5:28 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Holmes | 47 min |
| Apr 17, 5:29 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Simpson, Smith | 46 min |
| Apr 17, 5:33 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Warren | 57 min |
| Apr 17, 5:55 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Holmes, Leake, Madison, Rankin, Scott and 2 more | 50 min |
| Apr 17, 6:01 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Lamar | 44 min |
| Apr 17, 6:03 PM CDT | Special Weather Statement | JAN | Lawrence | 27 min |
| Apr 17, 6:05 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin | 53 min |
| Apr 17, 6:13 PM CDT | Flash Flood Warning | JAN | Hinds, Rankin | 3 hr |
| Apr 17, 6:15 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Simpson, Smith | 45 min |
| Apr 17, 6:18 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence | 57 min |
| Apr 17, 6:27 PM CDT | Special Weather Statement | JAN | Neshoba, Newton, Scott | 48 min |
| Apr 17, 6:29 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Forrest, Jones | 76 min |
| Apr 17, 6:34 PM CDT | Tornado Warning | JAN | Rankin, Simpson, Smith | 19 min |
| Apr 17, 6:36 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Claiborne, Franklin, Jefferson | 69 min |
| Apr 17, 6:52 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Simpson, Smith | 53 min |
| Apr 17, 6:56 PM CDT | Severe Thunderstorm Warning | JAN | Lawrence, Lincoln | 49 min |
| Apr 17, 4:37 PM CDT | Special Weather Statement | JAN | East Carroll | 38 min |
| Apr 17, 6:09 PM CDT | Severe Thunderstorm Warning | JAN | Catahoula, Concordia | 96 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.